# SDR SCNA20130201032

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA FLOOR STRUCTURE 986.5 LBL 20 THROUGH LBL 40.  SEVERAL AREAS OF CORROSION ON FRAME UPPER CORD.  REPAIRED UPPER CORD AT STA 986.5 LBL 20 THROUGH 40 WET AREA.
